# SDR GTIA2018012402359

- Difficulty date: January 24, 2018
- Submitted: January 26, 2018
- Operation: Air carrier
- Aircraft: N517NK
- Make and model: Airbus A319-132
- Aircraft serial: 2711
- Aircraft time: 45,000 hours, 21,079 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT AT SEATS B & C REPORTED A CHEMICAL BASED ODOR IN AFT PORTION OF ACFT.  PERFORMED TSM 05-60-00-810-831-A PROCEDURES FOR CABIN ODOR IDENTICATION.  NO DEFECTS NOTED.  NO ORDER DETECTED IN ACFT. ACFT OK FOR SERVICE.
